# SDR UPS08553515

- Difficulty date: September 28, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 21,115 hours, 13,906 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Flange
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 DURING INSPECTION, FOUND NR 2 ENGINE OUTBOARD T/R, NR 11 CASCADE VANE SEGMENT, AND NR 2 ENGINE INBOARD T/R, NR 2 CASCADE VANE SEGMENT TO BE CRACKED ON THE FWD MOUNTING FLANGE, UPPER EDGE.  REMOVED & REPLACED NR 2 ENGINE OUTBOARD T/R, NR 11 CASCADE VANE SEGMENT, AND NR 2 ENGINE INBOARD T/R, NR 2 CASCADE VANE SEGMENT IAW UPS 757 AMM 78-31-12-4.
